# SDR DALA2017042103277

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 41,513 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 876
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF LIGHTENING HOLE AT BS 876 ON LEFT OTBD CUSP WEB CORRODED. BLENDED CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55, CUT OUT DAMAGE AND REPAIRED CUSP WEB IAW SRM 53-00-55, FIG 215, AND 51-41-02.
